Brownian motion and Levy processes on locally compact groups

Applebaum, D. (2006) Brownian motion and Levy processes on locally compact groups. Methods of Functional Analysis and Topology, 12 (2). pp. 101-112.

Abstract

Metadata

Copyright, Publisher and Additional Information: © 2006 Institute of Mathematics, National Academy of Sciences of Ukraine. This is an author produced version of a paper subsequently published in Methods of Functional Analysis and Topology. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Locally compact group, L´evy process, topological Lie algebra, weak coordinate system, Feller semigroup, Brownian motion, Poisson random measure.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 30 Sep 2009 13:33
Last Modified: 16 Nov 2015 11:48
Published Version: http://www.imath.kiev.ua/~mfat/html/papers/2006/2/...
Status: Published
Publisher: Institute of Mathematics, National Academy of Sciences of Ukraine
Refereed: Yes

Download

Filename: Applebaum8.pdf

Share / Export